# SDR A6WA201644689

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,767 hours, 33,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO SEAT TRACK BEAM IS CORRODED BS 621-559+80 LBL 26
